# SDR SWAA2020113028594

- Difficulty date: November 5, 2020
- Submitted: November 30, 2020
- Operation: Air carrier
- Aircraft: N569WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33656
- Aircraft time: 60,893 hours, 31,093 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 143A3210
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 23 LT STRINGER CLIP AT BS 520 DAMAGED.  REMOVED DAMAGED BS 520 STRINGER CLIP 23 LT, PER SRM 51-40-02 56639C 05NOV2020.  LOCATED NEW STR CLIP BS 520-STR 23L, PER DWG 143A3210 & SRM 51-40-05 6908C 17NOV20.  INSP 18 17NOV20 INSTALLED BS 520 STR 23L STR CLIP, IAW SRM 51-40-02 ER-20-03565 AND EA 20-153-02335 REV IR.
